# SDR DALA2019102206084

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 81,415 hours, 36,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLL BACK AND STRUCK GROUND EQUIPMENT CAUSING DAMAGE TO FUESLAGE, BELLY SKIN DAMAGE FROM FRAME 51 TO FRAME 61 AND BETWEEN STR 42 LH AND STR 42H, REPAIRED PER ER/A 582105-14
